Advertisement

Differential Equations

, Volume 51, Issue 6, pp 745–754 | Cite as

On the well-posed solvability of the Dirichlet problem for a generalized mangeron equation with nonsmooth coefficients

  • I. G. Mamedov
Partial Differential Equations

Abstract

For a fourth-order pseudoparabolic equation with nonsmooth coefficients, we consider the Dirichlet problem with nonclassical conditions that do not require matching conditions. We justify the equivalence of these conditions to classical boundary conditions for the case in which the solution of the problem is sought in an isotropic Sobolev space. The problem is solved by reduction to a system of Fredholm equations whose well-posed solvability is proved under nonsmooth conditions on the coefficients of the equation by the integral representation method.

Keywords

Dirichlet Problem Operator Versus Fredholm Equation Aller Equation Classical Boundary Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bitsadze, A.V., Uravneniya matematicheskoi fiziki (Equations of Mathematical Physics), Moscow: Nauka, 1976.Google Scholar
  2. 2.
    Nakhushev, A. M., Uravneniya matematicheskoi biologii (Equations of Mathematical Biology), Moscow, 1995.Google Scholar
  3. 3.
    Soldatov, A.P. and Shkhanukov, M.Kh., Boundary Value Problems with A. A. Samarskii’s General Nonlocal Condition for Higher-Order Pseudoparabolic Equations, Dokl. Akad. Nauk SSSR, 1987, vol. 297, no. 3, pp. 547–552.MathSciNetGoogle Scholar
  4. 4.
    Berezanskii, Yu. M., Über Randaufgabe von Dirichlet Typus für Schwingungsgleichung der Saite, Ukrain. Mat. Zh., 1960, vol. 12, no. 4, pp. 363–372.MathSciNetCrossRefGoogle Scholar
  5. 5.
    Utkina, E.A., The Dirichlet Problem for a Fourth-Order Equation, Differ. Uravn., 2011, vol. 47, no. 4, pp. 600–604.MathSciNetGoogle Scholar
  6. 6.
    Mamedov, I.G., Fundamental Solution of the Cauchy Problem Associated with a Fourth-Order Pseudoparabolic Equation, Zh. Vychisl. Mat. Mat. Fiz., 2009, vol. 49, no. 1, pp. 99–110.zbMATHMathSciNetGoogle Scholar
  7. 7.
    Mamedov, I.G., Fundamental Solution of an Initial-Boundary Value Problem for a Fourth-Order Pseudoparabolic Equation with Nonsmooth Coefficients, Vladikavkaz Mat. Zh., 2010, vol. 12, no. 1, pp. 17–32.zbMATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2015

Authors and Affiliations

  1. 1.Institute of CyberneticsNational Academy of SciencesBakuAzerbaijan

Personalised recommendations